Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Cause of involuntary movements in arms and legs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   hi
Doctor :   how can i help you
User :   I have just one question
User :   I have this problem of not being able to control parts of my body sometimes
Doctor :   ok
User :   When I make sudden movements, like running all of a sudden
Doctor :   i didnt get you
User :   I lose control of my arms or legs sometimes
Doctor :   ok
Doctor :   since whem
User :   its been about a year or so
User :   I have been searching to find out what it is
Doctor :   ok
User :   but never found anything close to my problem
Doctor :   ok
User :   have you heard of something like this before?
Doctor :   do u have involuntary movements in legs and arm
User :   yea
User :   but only if I move quickly
User :   like right now I am sitting
Doctor :   ok
User :   If I want to run
Doctor :   both the arms and legs
Doctor :   isit
User :   it would probably happen
User :   yea
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   no nothing
User :   I dont smoke or drink
Doctor :   did u sustain any head injury any time

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor